# SDR CALA2025072907028

- Difficulty date: July 20, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 89,530 hours, 17,978 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20L WINDOW SHADE ON EMER DOOR IS TORN WINDOW SHADE REMOVED FROM EMERGENCY EXIT ROW 20L. PLACED ON MEL WINDOW SHADE REMOVED FROM EMERGENCY EXIT ROW 20L. REMOVED. DEFERRED REF 2520LY PACED ON MEL R&R WINDOW SHADE REF AMM 25-21-00
